# SDR NACA20060048

- Difficulty date: August 22, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,493 hours
- Engine: Pwa R2800CB3
- Engine time: 2,080 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Part number: R2800
- Part serial: NK510186
- Condition: Failed
- Location: Nr 4
- Part time: 2,080 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE RAPID OIL LOSS ON DEPARTURE.  REPLACED NR 4 ENGINE DUE TO INTERNAL FAILURE.  REF: NAC DC-6MM SEC V PG 1-9.
